# SDR DALA1303150613

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 89,327 hours, 41,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 529-610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE LWR FUSELAGE AT BS 610 - 529.  REMOVED DAMAGE AT STA 610-529, STA 580 WITHIN LIMITS IAW SRM 53-10 TREATED AND PAINTED.  REMOVED DAMAGE AT STA 590, 530 AND STA 560, 529, 712951.  BHEC INSPECTED OPEN HOLES STA 590, STA 30 AND 560 STU 29 IAW SRM 53-00-01 WITH NO ITEMS.  REPAIRED DAMAGE AT STA 590, 530  AND STA 560 529 IAW SRM 53-00-01.
